# SDR USAASB95017

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Locked
- Location: L1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT NR 1090 - AIRCRAFT WOULD NOT PRESSURE AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND L1 DOOR NOT CLOSED PROPERLY.  RECLOSED DOOR, PRESSURIZATION CHECKED NORMAL.  (M)
